Second order nonlinear differential equations with linear impulse and periodic boundary conditions
Applications of Mathematics, Tome 56 (2011) no. 6, pp. 591-606 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

In this study, we establish existence and uniqueness theorems for solutions of second order nonlinear differential equations on a finite interval subject to linear impulse conditions and periodic boundary conditions. The results obtained yield periodic solutions of the corresponding periodic impulsive nonlinear differential equation on the whole real axis.
In this study, we establish existence and uniqueness theorems for solutions of second order nonlinear differential equations on a finite interval subject to linear impulse conditions and periodic boundary conditions. The results obtained yield periodic solutions of the corresponding periodic impulsive nonlinear differential equation on the whole real axis.
DOI : 10.1007/s10492-011-0035-y
Classification : 34B15, 34B27, 34B37, 34C25, 47N20
Keywords: impulse conditions; periodic boundary conditions; Green's function; fixed point theorems
@article{10_1007_s10492_011_0035_y,
     author = {Huseynov, Aydin},
     title = {Second order nonlinear differential equations with linear impulse and periodic boundary conditions},
     journal = {Applications of Mathematics},
     pages = {591--606},
     year = {2011},
     volume = {56},
     number = {6},
     doi = {10.1007/s10492-011-0035-y},
     mrnumber = {2886240},
     zbl = {1249.34097},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-011-0035-y/}
}
TY  - JOUR
AU  - Huseynov, Aydin
TI  - Second order nonlinear differential equations with linear impulse and periodic boundary conditions
JO  - Applications of Mathematics
PY  - 2011
SP  - 591
EP  - 606
VL  - 56
IS  - 6
UR  - http://geodesic.mathdoc.fr/articles/10.1007/s10492-011-0035-y/
DO  - 10.1007/s10492-011-0035-y
LA  - en
ID  - 10_1007_s10492_011_0035_y
ER  - 
%0 Journal Article
%A Huseynov, Aydin
%T Second order nonlinear differential equations with linear impulse and periodic boundary conditions
%J Applications of Mathematics
%D 2011
%P 591-606
%V 56
%N 6
%U http://geodesic.mathdoc.fr/articles/10.1007/s10492-011-0035-y/
%R 10.1007/s10492-011-0035-y
%G en
%F 10_1007_s10492_011_0035_y
Huseynov, Aydin. Second order nonlinear differential equations with linear impulse and periodic boundary conditions. Applications of Mathematics, Tome 56 (2011) no. 6, pp. 591-606. doi: 10.1007/s10492-011-0035-y

Cité par Sources :